Alert archive / Oklahoma / Wind Advisories in 2016
Wind Advisory 10, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Nov 16, 2016, 2:43 PM CST for 15 counties in Oklahoma. It took effect at Nov 17, 2016, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2016, 2:43 PM CST (20:43 UTC)
- In effect from
- Nov 17, 2016, 10:00 AM CST
- Expired
- Nov 17, 2016, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 7 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764 WWUS74 KTSA 162043 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 243 PM CST WED NOV 16 2016 OKZ054>064-171100- /O.NEW.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA 243 PM CST WED NOV 16 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... AND CREEK COUNTIES. * TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * WINDS...WIND SPEEDS OF 35 TO 45 MPH ARE EXPECTED WITH THE HIGHEST GUSTS NEAR THE OKLAHOMA...KANSAS BORDER. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON EAST...WEST ROADS AND ON BRIDGES AND OVERPASSES. DRIVERS OF VANS, CAMPERS, TRAILERS, AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS. $$
3 follow-up statements
534 WWUS74 KTSA 170935 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 335 AM CST THU NOV 17 2016 OKZ065>068-070-180000- /O.EXA.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/ OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- INCLUDING THE CITIES OF...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...MUSKOGEE 335 AM CST THU NOV 17 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * AFFECTED AREA...IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER... CHEROKEE...AND MUSKOGEE COUNTIES. * TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON. * WINDS...WIND GUSTS OF 35 TO 45 MPH WITH THE STRONGEST GUSTS NEAR THE OKLAHOMA KANSAS BORDER. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. $$ OKZ054>064-180000- /O.CON.KTSA.WI.Y.0010.161117T1600Z-161118T0000Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA 335 AM CST THU NOV 17 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... AND CREEK COUNTIES. * TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON. * WINDS...WIND GUSTS OF 35 TO 45 MPH WITH THE STRONGEST GUSTS NEAR THE OKLAHOMA KANSAS BORDER. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. $$
130 WWUS74 KTSA 172020 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 220 PM CST THU NOV 17 2016 OKZ054>068-070-180430- /O.NEW.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/ /O.CON.KTSA.WI.Y.0010.000000T0000Z-161118T0000Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... MUSKOGEE 220 PM CST THU NOV 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...AND MUSKOGEE COUNTIES. * TIMING...WINDS ONGOING...TEMPERATURES FALLING BELOW FREEZING BEHIND STRONG COLD FRONT FRIDAY NIGHT AFTER MIDNIGHT. * WINDS...GUST WINDS OF 40 TO 45 MPH THIS AFTERNOON. * TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER 30S BY SATURDAY MORNING. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ARZ001-002-010-011-OKZ069-071-180430- /O.NEW.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... STILWELL...CHECOTAH 220 PM CST THU NOV 17 2016 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...ADAIR...AND MCINTOSH COUNTIES. * TEMPERATURE...TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S FRIDAY NIGHT. * IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
204 WWUS74 KTSA 180010 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 610 PM CST THU NOV 17 2016 ...WINDS SUBSIDING THIS EVENING, COOLER TEMPERATURES AHEAD... .SURFACE WIND GUSTS HAVE SUBSIDED THIS EVENING WITH THE LOSS OF DAYTIME HEATING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. MUCH COOLER AND DRIER AIR WILL FILTER INTO THE REGION BEHIND A COLD FRONT THIS WEEKEND...AND WILL RESULT IN A WIDESPREAD FREEZE. OKZ054>068-070-180815- /O.EXP.KTSA.WI.Y.0010.000000T0000Z-161118T0000Z/ /O.CON.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH... MUSKOGEE 610 PM CST THU NOV 17 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...WIND ADVISORY HAS EXPIRED... * AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...AND MUSKOGEE COUNTIES. * TIMING...TEMPS WILL FALL TO FREEZING OR BELOW AFTER MIDNIGHT FRIDAY NIGHT. * TEMPERATURE...MID 20S TO LOWER 30S. * IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-010-011-OKZ069-071-180815- /O.CON.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... STILWELL...CHECOTAH 610 PM CST THU NOV 17 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...ADAIR...AND MCINTOSH COUNTIES. * TIMING...TEMPS WILL FALL TO FREEZING OR BELOW AFTER MIDNIGHT FRIDAY NIGHT. * TEMPERATURE...MID 20S TO LOWER 30S. * IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Nov 16, 2:36 PM CST, 7 minutes earlier.
Area forecast discussion, Nov 16, 2:36 PM CST, 7 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 236 PM CST Wed Nov 16 2016 .DISCUSSION... Record breaking heat this afternoon with temperatures in the mid to upper 80s over a large portion of eastern Oklahoma and northwest Arkansas. The unseasonably hot conditions will continue on Thursday ahead of upper level storm system to the west. Winds will remain up overnight as 50 knot low level jet develops over the region. Limited cloud cover for much of the day Thursday will allow for good mixing with wind gusts in the 40 to 45 mph range across portions of northeast Oklahoma during the afternoon and a wind advisory will therefore be issued for aforementioned area. The strong winds coupled with high temperatures in the lower to mid 80s will create an elevated fire danger, although this will be tempered somewhat as low level moisture continues to increase through the day. Fast moving upper wave will shift into the central plains on Thursday with cold front moving into northeast Oklahoma late Thursday night. Scattered showers with a few isolated thunderstorms will be possible along/ahead of front into Friday morning before precipitation shifts southeast of the area by Friday afternoon. Instability will remain very limited and no severe weather is expected. Strong/gusty northwest winds will develop behind the front on Friday before slowly subsiding Friday night. Freezing temperatures are expected over most of northeast Oklahoma and northwest Arkansas Saturday morning. A more widespread freeze is likely Saturday night with temperatures quickly dropping off as surface high begins to shift east. Models remain in general agreement with moving next storm system out of the desert southwest and into the southern plains on Tuesday. GFS still a little faster/more progressive with upper wave compared to the slower ECMWF, but precipitation chances appear likely Tuesday into Tuesday night with scattered thunderstorms possible. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 82 50 58 / 0 0 20 10 FSM 53 84 58 65 / 0 0 30 40 MLC 59 84 54 60 / 0 0 20 10 BVO 55 83 44 58 / 0 0 10 10 FYV 52 81 56 57 / 0 0 30 30 BYV 56 81 58 59 / 0 0 30 40 MKO 55 81 53 59 / 0 0 20 10 MIO 59 82 51 56 / 0 0 20 10 F10 59 82 52 59 / 0 0 20 10 HHW 54 81 58 64 / 0 10 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Wind Advisory from 10 AM to 6 PM CST Thursday for OKZ054>064. AR...None. && SHORT TERM...30 LONG TERM....12
Hazardous weather outlook, Nov 16, 12:44 PM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CST WED NOV 16 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1244 PM CST WED NOV 16 2016
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SOUTHERLY WINDS ARE ON THE INCREASE THIS AFTERNOON ACROSS PARTS OF
EASTERN OKLAHOMA. A FEW GUSTS BETWEEN 20 AND 25 MPH WILL COMBINE
WITH RELATIVE HUMIDITY VALUES IN THE 25 TO 35 PERCENT RANGE...RESULTING
IN A LIMITED FIRE DANGER THIS AFTERNOON. RELATIVE HUMIDITY VALUES
WILL INCREASE AFTER SUNSET...HOWEVER WINDS WILL REMAIN BREEZY FROM
THE SOUTH OVERNIGHT ACROSS MOST OF THE AREA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SOUTHERLY WINDS CONTINUE TO INCREASE THURSDAY INTO THURSDAY NIGHT
WITH GUSTS IN THE 25 TO 40 MPH RANGE AHEAD OF A COLD FRONT
APPROACHING THE REGION. NEAR RECORD HIGH TEMPERATURES AGAIN
THURSDAY ALONG WITH THE GUSTY WINDS WILL ONCE AGAIN RAISE FIRE
WEATHER CONCERNS FOR MUCH OF THE REGION...ESPECIALLY ACROSS PARTS
OF NORTHEAST OKLAHOMA WHERE ELEVATED FIRE DANGER WILL BE IN PLACE.
THUNDERSTORM CHANCES INCREASE LATE THURSDAY NIGHT AND WILL
CONTINUE THROUGH MID DAY FRIDAY AS THE COLD FRONT ENTERS AND MOVES
THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE WEATHER IS
NOT ANTICIPATED WITH THIS SYSTEM. BEHIND THE COLD FRONT...BREEZY
NORTHWESTERLY WINDS OF 15 TO 30 MPH AND MUCH COOLER TEMPERATURES
CAN BE EXPECTED. COOLER CONDITIONS CONTINUE INTO THE WEEKEND WITH
WIDESPREAD FREEZE POTENTIAL SATURDAY NIGHT AS SURFACE HIGH PRESSURE
SETTLES OVERHEAD.
WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.Nearby
Wind Advisories in Oklahoma, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.